cnrs   Université de Toulouse
Avec cedram.org

Année 2017

1  2


Bernard Malgrange
Sur le problème d’équivalence de Cartan
(On the equivalence problem of Cartan)
Sér. 6 Vol. 26 no. 5 (2017), p. 1087-1136 Détail
Stepan Yu. Orevkov
Automorphism group of the commutator subgroup of the braid group
Sér. 6 Vol. 26 no. 5 (2017), p. 1137-1161 Détail
Peter Scholze
Canonical $q$-deformations in arithmetic geometry
Sér. 6 Vol. 26 no. 5 (2017), p. 1163-1192 Détail
Dan Coman; George Marinescu
On the first order asymptotics of partial Bergman kernels
Sér. 6 Vol. 26 no. 5 (2017), p. 1193-1210 Détail
Teruaki Kitano; Takayuki Morifuji
A note on Riley polynomials of 2-bridge knots
Sér. 6 Vol. 26 no. 5 (2017), p. 1211-1217 Détail
Laurent Bartholdi; Dzmitry Dudko
Algorithmic aspects of branched coverings
Sér. 6 Vol. 26 no. 5 (2017), p. 1219-1296 Détail
Dominique Bakry; Serge Cohen; Martin Hairer; Jean-Michel Roquejoffre
Preface
Sér. 6 Vol. 26 no. 4 (2017), p. i-ii Détail
Luigi Ambrosio; Dario Trevisan
Lecture notes on the DiPerna–Lions theory in abstract measure spaces
Sér. 6 Vol. 26 no. 4 (2017), p. 729-766 Détail
Didier Auroux
Data assimilation for geophysical fluids
Sér. 6 Vol. 26 no. 4 (2017), p. 767-793 Détail
Ismael Bailleul; Massimiliano Gubinelli
Unbounded rough drivers
Sér. 6 Vol. 26 no. 4 (2017), p. 795-830 Détail
Yann Brenier
Geometric diffusions of 1-currents
Sér. 6 Vol. 26 no. 4 (2017), p. 831-846 Détail
Ajay Chandra; Hendrik Weber
Stochastic PDEs, Regularity structures, and interacting particle systems
Sér. 6 Vol. 26 no. 4 (2017), p. 847-909 Détail
Joscha Diehl; Peter K. Friz; Wilhelm Stannat
Stochastic partial differential equations: a rough paths view on weak solutions via Feynman–Kac
Sér. 6 Vol. 26 no. 4 (2017), p. 911-947 Détail
Jean Dolbeault; Michał Kowalczyk
Uniqueness and rigidity in nonlinear elliptic equations, interpolation inequalities, and spectral estimates
(Unicité et rigidité pour des équations elliptiques non linéaires, inégalités d’interpolation et estimations spectrales)
Sér. 6 Vol. 26 no. 4 (2017), p. 949-977 Détail
Thierry Gallay
Infinite energy solutions of the two-dimensional Navier–Stokes equations
Sér. 6 Vol. 26 no. 4 (2017), p. 979-1027 Détail
Carine Lucas; James C. McWilliams; Antoine Rousseau
Large scale ocean models beyond the traditional approximation
Sér. 6 Vol. 26 no. 4 (2017), p. 1029-1049 Détail
Peter Jan van Leeuwen
Particle Filters for nonlinear data assimilation in high-dimensional systems
Sér. 6 Vol. 26 no. 4 (2017), p. 1051-1085 Détail
Guillaume Deschamps
Espace des twisteurs d’une variété quaternionique Kähler généralisée
Sér. 6 Vol. 26 no. 3 (2017), p. 539-568 Détail
Ivan Gentil; Christian Léonard; Luigia Ripani
About the analogy between optimal transport and minimal entropy
Sér. 6 Vol. 26 no. 3 (2017), p. 569-600 Détail
Delphine Moussard
Equivariant triple intersections
Sér. 6 Vol. 26 no. 3 (2017), p. 601-643 Détail
Pascal Remy
Resurgence and highest level’s connection-to-Stokes formulæ for some linear meromorphic differential systems
Sér. 6 Vol. 26 no. 3 (2017), p. 645-685 Détail
Julius Ross; David Witt Nyström
Envelopes of positive metrics with prescribed singularities
Sér. 6 Vol. 26 no. 3 (2017), p. 687-727 Détail
K. D. Elworthy; I. Gentil; M. Ledoux; F. Malrieu; B. Zegarlinski
Preface
Sér. 6 Vol. 26 no. 2 (2017), p. i-i Détail
Martial Agueh; Shirin Boroushaki; Nassif Ghoussoub
A dual Moser–Onofri inequality and its extensions to higher dimensional spheres
Sér. 6 Vol. 26 no. 2 (2017), p. 217-233 Détail
Philippe Biane; Guillaume Chapuy
Laplacian matrices and spanning trees of tree graphs
Sér. 6 Vol. 26 no. 2 (2017), p. 235-261 Détail
Daniel Bump; Persi Diaconis; Angela Hicks; Laurent Miclo; Harold Widom
An Exercise(?) in Fourier Analysis on the Heisenberg Group
Sér. 6 Vol. 26 no. 2 (2017), p. 263-288 Détail
Pietro Caputo; Julien Sohier
Convergence to equilibrium for a directed $(1+d)-$dimensional polymer
Sér. 6 Vol. 26 no. 2 (2017), p. 289-318 Détail
Eric A. Carlen
Duality and Stability for Functional Inequalities
Sér. 6 Vol. 26 no. 2 (2017), p. 319-350 Détail
Jean Dolbeault; Maria J. Esteban; Michael Loss
Interpolation inequalities on the sphere: linear vs. nonlinear flows
(Inégalités d’interpolation sur la sphère : flots non-linéaires vs. flots linéaires)
Sér. 6 Vol. 26 no. 2 (2017), p. 351-379 Détail
Leonard Gross
Hypercontractivity for local states of the quantized electromagnetic field.
Sér. 6 Vol. 26 no. 2 (2017), p. 381-399 Détail

1  2

Recherche d'un article
Recherche dans le site
haut